More pounds on!

by Christine on June 29th, 2011

filed under Christine's Life Updates

Things aren’t good in band-land, everyone.  I mentioned in my last post that I’m taking a new birth control and let me tell you, every day I wake up and the scale is up-up-up! I know I’ve been eating too much (1000+ calories per day which is clearly too much for my body) and so I’m just holding on to my surgery in ONE WEEK, where I will beg Doctor P for a fill. There’s no reason why he can’t re-attach my port and give me a fill on the same day, right?

Oy…I’m totally distressed though. 10 pounds in 2 weeks? That’s NUTS! There’s no way I ate my way up ten pounds…it HAS to be this medication. And I might have to STOP taking the medication if this continues. This is craziness.

One week….one week…one week….

Related Posts with Thumbnails
Share
  • http://www.waisthipsandthighs.com Thomas

    Medicine can really screw up your body.  My wife took a new birth control pill a few years ago and it caused all kinds of problems including weight gain.  I don’t know about the ports and fill I know absolutely nothing about bands.  Hope it works out for you.

  • http://onmyweightohappiness.blogspot.com/ Sarah

    Birth control sucks for that very reason, when I went off of it for a week I dropped like 7lbs, it was insane! If I wasn’t scared of getting pregnant I would go back off the pill. Things will even out though give the pill time and you will drop all that extra weight, not sure if its water weight or what you want to call it but I doubt that you truly have gained 10 lbs in 2 weeks with your eating!
    One week!!!!! So excited for you.

  • atravelingbandita.blogspot.com

    What brand are you on?  I am planning on starting back up in 2 weeks but really can’t afford to gain 10 lbs (not like being prego wouldn’t put on more than that).